# SDR ASAA0410540

- Difficulty date: November 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CORROSION UNDER AND AROUND NUTPLATES, STRINGER 27L INSIDE STRINGER CHANNEL STATION 500.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPLACEMENT SECTION, REPAIR ANGLE AND INSTALLED A REPLACEMENT STRINGER CLIP IAW DRAWING 69-35352.  (M)
